A generalized Fourier transform and asymptotic behavior of the solutions of the telegrapher's equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 157-165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a16,
author = {A. B. Shabat},
title = {A generalized {Fourier} transform and asymptotic behavior of the solutions of the telegrapher's equation},
journal = {Differencialʹnye uravneni\^a},
pages = {157--165},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a16/}
}
A. B. Shabat. A generalized Fourier transform and asymptotic behavior of the solutions of the telegrapher's equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 157-165. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a16/